MathSciNet Relay Station
MathSciNet bibliographic data
MR2601520 15A09
Suárez, Antonio; González, Luis A generalization of the Moore-Penrose inverse related to matrix subspaces of $\Bbb C^{n\times m}$. Appl. Math. Comput. 216 (2010), no. 2, 514–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement